# SDR DALA2023092107763

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,114 hours, 4,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 LIGHTNING DAMAGE BY WINDOW FRAM AFT OF FR 22 & DAMAGE BY WINDOW AFT OF FR 24. CORRECTIVE ACTION: REF ER/A 612292-14. (2979714)
